# SDR 95ZZZX7041

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N403H
- Make and model: Bell 206B-3
- Aircraft serial: 4348
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 206075740113
- Condition: Defective
- Location: Fuel Quantity
- Part time: 16 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATOR DEFECTIVE.  REPLACED WITH NEW FUEL QUANTITY INDICATOR.
